MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) STEALTHSTATION I7 INTEGRATED NAVIGATION SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) STEALTHSTATION I7 INTEGRATED NAVIGATION SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number I7
Medical Device Problem Codes No Display/Image (1183); Display or Visual Feedback Problem (1184); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was unavailable from the site.A medtronic representative inspected the navigation system onsite and confirmed the issue.The representative was able to identify the touch panel input (input #2) on the transceiver was related to the monitor presenting the problem.The transceiver touch panel input #2 had a fiber optic cable labeled channel 1 connected and the monitor the fiber optic cable connected was labeled #2.The issue was resolved by changing the fiber optic cable at the monitor to channel #1.No parts required replacement.No parts were returned to the manufacturer for evaluation.
 
Event or Problem Description
A medtronic representative reported that while in a procedure the touch screen monitor on the navigation system showed "searching for dvi connection".The monitor is not functioning.The site used the other monitors and proceeded with the case.There was no delay to the procedure as a result of this issue and no impact on the patient outcome.
 
Additional Manufacturer Narrative
Additional information: patient demographics provided.A medtronic representative reported that the issue occurred in an oblique lumbar interbody fusion (olif).
 
Additional Manufacturer Narrative
Device code was corrected.If information is provided in the future, a supplemental report will be issued.

Brand Name
STEALTHSTATION I7 INTEGRATED NAVIGATION SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key7172031
Report Number1723170-2018-00094
Device Sequence Number13677091
Product Code HAW
UDI-Device Identifier00643169486645
UDI-Public00643169486645
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberI7
Device Catalogue Number9734060
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2017
Supplement Date Received by Manufacturer01/16/2018
05/08/2019
Initial Report FDA Received Date01/08/2018
Supplement Report FDA Received Date02/06/2018
05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient Weight73